# SDR JR2R2011120800628

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,184 hours, 15,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF 280 FLOORBEAM CORRODED AND CRACKED.  REPLACED RT SIDE OF 280 FLOORBEAM IAW RO CRJ9-53-0887.
